Nonlinear Wave Equation with Vanishing Potential
Serdica Mathematical Journal, Tome 25 (1999) no. 1, pp. 71-82
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
We study the Cauchy problem for utt − ∆u + V (x)u^5 = 0 in
3–dimensional case. The function V (x) is positive and regular, in particular
we are interested in the case V (x) = 0 in some points. We look for the global
classical solution of this equation under a suitable hypothesis on the initial
energy.
Keywords:
Nonlinear Wave Equation, Large Data
@article{SMJ2_1999_25_1_a6,
author = {Lucente, Sandra},
title = {Nonlinear {Wave} {Equation} with {Vanishing} {Potential}},
journal = {Serdica Mathematical Journal},
pages = {71--82},
year = {1999},
volume = {25},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_1999_25_1_a6/}
}
Lucente, Sandra. Nonlinear Wave Equation with Vanishing Potential. Serdica Mathematical Journal, Tome 25 (1999) no. 1, pp. 71-82. http://geodesic.mathdoc.fr/item/SMJ2_1999_25_1_a6/